MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, LOOP; HF-RESECTION ELECTRODE LOOP

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, LOOP; HF-RESECTION ELECTRODE LOOP
Model Number WA22537D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device will not be returned to olympus for evaluation.Additional information has been requested.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the hf-resection electrode, loop broke off during an unspecified procedure and was retrieved from the patient without any issues.There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been less than 1 year since the subject device was manufactured.Based on the results of the investigation, the cause of the reported event was likely due to wear and tear.During use, the loop at the distal end may wear and can break, burn, or melt.Olympus will continue to monitor field performance for this device.

Brand Name
HF-RESECTION ELECTRODE, LOOP
Common Device Name
HF-RESECTION ELECTRODE LOOP
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17468883
Report Number9610773-2023-02147
Device Sequence Number7493397
Product Code FAS
UDI-Device Identifier14042761073940
UDI-Public14042761073940
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22537D
Device Lot Number1000107109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THIRD-PARTY GENERATOR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown